# SDR IXXA06SMN435S

- Difficulty date: December 13, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 600
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING OUTBOARD AILERON SKIN DENTED AT STATION XA694.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA.  FABRICATED REPAIR PARTS.  BONDED REPAIR PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS AND NEW FASTENERS.  BALANCED AILERON.  INSTALLED 04 EACH WEIGHTS PART NUMBER 5764617-49 AT STATION XA625.  FOUND WITHIN TOLERANCE MOMENT OF 3339.0 INCH-POUNDS IAW DC8 SRM 57-2-1 FIGURE 2X PAGE 35, DC8 SRM 57-2-1 PAGE 31 PARAGRAPH 16 LETTER "D" ITEM 3, DC8 SRM 57-8-1 FIG 4 PAGE 9 ITEM "F", DC8 SRM 51-1-9, DC8 SRM 51-1-8B, DC8 SRM 51-1-21 AND DC8 SRM 51-4-3 PAGES 1-4.
